MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC TMC 3.5MM COMPRESSION SCREW SYSTEM - TRANSVERSE

TREACE MEDICAL CONCEPTS, INC TMC 3.5MM COMPRESSION SCREW SYSTEM - TRANSVERSE
Model Number SK19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 04/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2022, all hardware was removed in a revision surgery on (b)(6) 2023 due to pain and a post-op acquired infection.Additional information indicates the patient also had osteomyelitis.The device history records for kits utilized during surgery were reviewed and no issues were identified during the manufacture, sterilization or release of the kits that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, the most likely cause of the reported event could not be determined.No facts suggest a causal relationship associated with the use, implantation, or explantation of a tmc device, nor any other contributions to the event.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device.The company will supplement this mdr as necessary and appropriate.Additional tmc device explanted in the same revision surgery was reported in mdr 3011623994-2023-00101.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2022, all hardware was removed in a revision surgery on (b)(6) 2023 due to pain and a post-op acquired infection.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.

Brand Name
TMC 3.5MM COMPRESSION SCREW SYSTEM - TRANSVERSE
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key16882782
Report Number3011623994-2023-00102
Device Sequence Number14908616
Product Code HWC
UDI-Device Identifier00853114006075
UDI-Public00853114006075
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/27/2024
Device Model NumberSK19
Device Lot Number38825
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale